Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online
Ask a Urologist   »  

What causes frequent urination after a fall?

DOCTOR OF THE MONTH - Jul 2016
Jul 2016
User rating for this question
Excellent
Answered by

Urologist
Practicing since : 1971
Answered : 9683 Questions
Question
I fell off my horse now I feel like I have to pee every few minutes
Fri, 27 Apr 2018 in Urinary and Bladder Problems
 
 
Answered by Dr. P. T. Patil 57 minutes later
Brief Answer:
need to consult Urologist

Detailed Answer:
hello
Thank for query .

You fell from horse and have urge to pee every minute .

I shall be happy if you can post me more details to help me in making precise comments
1) Do you have pain in lower abdomen ?
2) Is there blood in urine ?
3) Is your badder distended?

The urge to pee frequently could be due to either a minor injury to bladder or urethra and needs to get examined .

Please consult your family physician or visit E R for clinical assessment and X-Ray of the pelvis and routine urine test done .

Take pain killer like Brufen twice daily

Ensure to drink adequate amount of water .

Hope I have answered your query ,please feel free to ask if you have more questions,I shall be happy to help you
Thanks and Regards.
Dr.Patil..



Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Drug/Medication
Medical Topics

The user accepted the expert's answer

Ask a Urologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor